# SDR SWAA2024031556593

- Difficulty date: February 26, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 44,562 hours, 27,179 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STA 193.90; APPROX 17' FROM L/E; I/B ROW; CRACK LENGTH 1'. CRACK FOUND AT LT HORIZONTAL STABILIZER LOWER SKIN STA 193.90 APPROX 17' FROM L/E I/B ROW CRACK LENGTH 1'.<[01] TREATED AND PRIMED REPAIR PARTS; LOWER SKIN AREA; AND TRIMMED AREA PER REF AMM 51-21-41-370-802 AND AMM 51-21-72-370-804;[02] COMPLETED SME INSPECTION OF WORKMANSHIP AND PAPERWORK AUDIT.;[03] INSTALLED REPAIR DOUBLER AND FILLER PER REF. SRM 55-10-01-2R-11 REPAIR 11 AND FILLET SEAL AROUND THE EDGES OF THE DOUBLER PER REF SRM 51-20-05-0G-0; THIS IS CATEGORY B REPAIR; INSPECTION THRESHOLD AT 56;000 TOTAL FLIGHT CYCLES AND INTERVAL 9;000 FLIGHT CYCLES;[04] VERIFIED STEPS 1;2 AND 3;[05] JOB IS COMPLETE
